# SDR UALA2009080402345

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 43,765 hours, 5,177 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS INOP ACROSS DOOR 4 RIGHT LOWER WALL, DOOR 4 RIGHT FWD EXIT EEL SIGN, SEATS 45 THRU 53 RIGHT, AND DOOR 4 LEFT AFT EXIT EEL SIGN.  REPLACED BATTERY.  ALL LIGHTS OPS CHECK NORMAL.
